# SDR AALA20111110TUL08

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 45,429 hours, 6,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40G ESCAPE PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 40G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
